MAUDE Adverse Event Report: HOLOGIC, INC NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIAL

HOLOGIC, INC NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number 2013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bowel Burn (1756); Pain (1994)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a novasure procedure on (b)(6) 2025, a check was performed with a hysteroscopy and everything looked normal.The cavity integrity assessment test passed on the first try.The ablation lasted around a minute.Patient recovered well in the post operation and was discharged and sent home the same day.Later that night, it was reported that the patient was in a lot of pain and was admitted to the hospital.The patient was discharged from the hospital but on (b)(6) 2025, the patient was back at the hospital where it was noticed that she had a bruise on the bowel but no signed of perforation was noted.On (b)(6) 2025, surgery was done and a small piece of bowel was removed.Patient is now recovering well at the hospital on a special diet and taking antibiotics.No other information is available.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Additional Manufacturer Narrative
Additional information received from the physician: the procedure performed was uneventful.Procedure was performed as a routine and was completed without any difficulty.It was an uncomplicated procedure at that time.Patient was discharged home in stable condition.The next day the patient was admitted to the hospital with abdominal pain.She stayed for 2 days at the hospital and was discharged home.She was later admitted a day after and underwent bowel resection.The surgeon reported that the uterus did not have a perforation but a bruise was present at the fundus of the uterus.Bowel injury was suspected at the time.The mechanism of the injury was unknown by the physician.

Brand Name
NOVASURE
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
simran keswani
250 campus drive
marlborough, MA 01752
MDR Report Key23877952
Report Number1222780-2025-00648
Device Sequence Number4706302
Product Code MNB
UDI-Device Identifier15420045501119
UDI-Public(01)15420045501119(17)270716(10)25F26RT
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2013
Device Catalogue NumberNS2013KITUS
Device Lot Number25F26RT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RFC2010-115
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient SexUnknown